DOI 10.26574/maedica.2020.16.2.297
Drug Provocation Testing in the Diagnosis of Symmetrical Drug-Related Intertriginous and Flexural Exanthema (SDRIFE) Induced by Clarithromycin.
Аннотация
Introduction
Hypersensitivity reactions to macrolides are rarely described in the literature wherefore they are considered one of the safest choices for antibiotic treatment. Out of the reported reactions, cutaneous manifestations have the highest frequency, particularly non-immediate ones. Materials and methods: We report a case of a 71-year-old female who was referred to us for the drug allergy work-up of a rash unaccompanied by systemic signs, compatible with symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) induced by clarithromycin.
Results
The diagnosis was confirmed by a drug provocation test, which reproduced the index reaction. Discussion: As SDRIFE is quite infrequent, it can easily be misdiagnosed if the patient cannot present a clear history of the index reaction or the causal connection with the incriminated drug is not clear. Despite the fact that macrolides rarely induce hypersensitivity reactions, they must not be overlooked in the assessment of a drug induced reaction, as they are a potential etiological factor.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.